Thomas Riedel
Thomas Riedel
Professor of Mathematics, University of Louisville
Verified email at louisville.edu
Title
Cited by
Cited by
Year
Mean value theorems and functional equations
P Sahoo, T Riedel
World Scientific, 1998
2411998
Mean value theorems and functional equations
T Riedel, PK Sahoo
World Scientific, 1998
341998
ON A GENERALIZATION OF A FUNCTIONAL-EQUATION ASSOCIATED WITH THE DISTANCE BETWEEN THE PROBABILITY-DISTRIBUTIONS
T Riedel, PK Sahoo
PUBLICATIONES MATHEMATICAE-DEBRECEN 46 (1-2), 125-135, 1995
241995
Hyers-Ulam stability of Flett's points
M Das, T Riedel, PK Sahoo
Applied mathematics letters 16 (3), 269-271, 2003
232003
Limit properties of differential mean values
RC Powers, T Riedel, PK Sahoo
Journal of mathematical analysis and applications 227 (1), 216-226, 1998
211998
Flett's mean value theorem for holomorphic functions
RM Davitt, RC Powers, T Riedel, PK Sahoo
Mathematics magazine 72 (4), 304-307, 1999
201999
On two functional equations connected with the characterizations of the distance measures
T Riedel, PK Sahoo
aequationes mathematicae 54 (1), 242-263, 1997
181997
The mean value theorem of Flett and divided differences
U Abel, M Ivan, T Riedel
Journal of mathematical analysis and applications 295 (1), 1-9, 2004
152004
Z-Semicontinuous posets
RC Powers, T Riedel
Order 20 (4), 365-371, 2003
142003
The stability problem of the Hermite-Hadamard inequality
K Nikodem, T Riedel, PK Sahoo
MATHEMATICAL INEQUALITIES AND APPLICATIONS 10 (2), 359, 2007
92007
A different version of Flett's mean value theorem and an associated functional equation
T Riedel, M Sablik
Acta Mathematica Sinica 20 (6), 1073-1078, 2004
92004
On a functional equation in actuarial mathematics
T Riedel, M Sablik, PK Sahoo
Journal of mathematical analysis and applications 253 (1), 16-34, 2001
82001
On a functional equation related to a generalization of Flett's mean value theorem
T Riedel, M Sablik
International Journal of Mathematics and Mathematical Sciences 23 (2), 103-107, 2000
82000
Characterizing polynomial functions by a mean value property
T Riedel, M Sablik
PUBLICATIONES MATHEMATICAE-DEBRECEN 52 (3-4), 597-609, 1998
81998
Flett's mean value theorem in topological vector spaces
RC Powers, T Riedel, PK Sahoo
International Journal of Mathematics and Mathematical Sciences 27 (11), 689-694, 2001
72001
On a functional equation associated with Simpson’s rule
PL Kannappan, T Riedel, PK Sahoo
Results in Mathematics 1 (31), 115-126, 1997
71997
On sup-continuous triangle functions
T Riedel
Journal of mathematical analysis and applications 184 (2), 382-388, 1994
71994
Cauchy's equation on Δ+
T Riedel
aequationes mathematicae 41 (1), 192-211, 1991
71991
A variant of a generalized quadratic functional equation on groups
HH Elfen, T Riedel, PK Sahoo
Results in Mathematics 72 (1), 555-571, 2017
62017
Flett’s mean value theorem for approximately differentiable functions
M Das, T Riedel, PK Sahoo
Radovi Matematicki 10 (2), 157-164, 2001
62001
The system can't perform the operation now. Try again later.
Articles 1–20